# SDR VTZA97518

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Wire Harness
- Part number: 8974696
- Condition: Failed
- Location: Rt Eng Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6262 - IAD-GSO - ABORTED TAKEOFF DUE TO RT ENGINE EGT FLUCTUATION OF PLUS OR MINUS 100 DEGREES AND LT ENGINE ONLY MADE 80 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ON LEFT ENGINE ADJUSTED TORQUE SIGNAL CONDITIONER AND ON RT ENGINE MAINTENANCE REMOVED AND REPLACED EGT SOFT HARNESS, OPS CHECK OK.  AIRCRAFT WAS APPROVED AND RELEASED FOR RETURN TO SERVICE.  (M)
